# SDR USAAD97236

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - CEILING EMERGENCY LIGHTS INOPERATIVE ROWS 9-13.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
